# SDR GTIA20110720210

- Difficulty date: July 20, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 20,106 hours, 9,682 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 REQUIRES SERVICE FOR ASSIST BOTTLE.  SERVICED DOOR ASSIST CYLINDER AT DOOR L1 IAW AMM 52-10-00-614-001.
